# SDR ASAA2021122637027

- Difficulty date: December 26, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 868 hours, 279 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: 632920703
- Part serial: 2653
- Condition: Faulty
- Location: #2 Engine
- Part time: 996 hours, 315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF TASK CARD 31-005-00 FOUND FAULT "BLEED FAMV RVDT R" (361-452-42). GROUNDED - YES. PERFORMED IFIM TASK 31-00-00-810-803, NO CORRELATED FAULTS NOTED. REPLACED #2 ENGINE FAMV PER AMM 36-12-03 PG# 401, SYSTEM TEST PASS, FAULT CLEARED. THIS CLEARS PLT C/N 26009920. SEAMC TODD NOTIFIED.
